# SDR SWIA2024121015

- Difficulty date: October 15, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER HAS CORROSION AT ATTACHMENT HOLES AS MARKED     (C-CHECK RO 12/8/2024)    REPLACED SERVICE DOOR LOWER SEAL STRIKER REF DWG SH670-31950 REV. Y, CRJ700 SRM 51-42-06-001-001-A01. LEAK CHECK FAILED SEE HN00204233, CAMP#29221755. COMPLIED WITH 51-900-1002-SKY.
